×

zbMATH — the first resource for mathematics

Aguilar, Marcelo A.

Compute Distance To:
Author ID: aguilar.marcelo-a Recent zbMATH articles by "Aguilar, Marcelo A."
Published as: Aguilar, M.; Aguilar, M. A.; Aguilar, Marcelo; Aguilar, Marcelo A.
Documents Indexed: 46 Publications since 1986, including 19 Books

Publications by Year

Citations contained in zbMATH Open

18 Publications have been cited 75 times in 64 Documents Cited by Year
Algebraic topology from a homotopical viewpoint. Zbl 1006.55001
Aguilar, Marcelo; Gitler, Samuel; Prieto, Carlos
26
2002
Collocation methods for second-order Volterra integro-differential equations. Zbl 0651.65098
Aguilar, M.; Brunner, Hermann
14
1988
Indices of vector fields and topological invariants of real analytic singularities. Zbl 0907.57021
Aguilar, M. A.; Seade, J. A.; Verjovsky, A.
6
1998
Transfers for ramified covering maps in homology and cohomology. Zbl 1117.55012
Aguilar, Marcelo A.; Prieto, Carlos
4
2006
A classification of cohomology transfers for ramified covering maps. Zbl 1098.55010
Aguilar, Marcelo A.; Prieto, Carlos
4
2006
Equivariant homotopical homology with coefficients in a Mackey functor. Zbl 1130.55004
Aguilar, Marcelo A.; Prieto, Carlos
3
2007
Topological groups and Mackey functors. Zbl 1206.55009
Aguilar, Marcelo A.; Prieto, Carlos
2
2008
Topological Abelian groups and equivariant homology. Zbl 1158.55008
Aguilar, Marcelo A.; Prieto, Carlos
2
2008
Aharonov–Bohm effect, flat connections, and Green’s theorem. Zbl 1001.81031
Aguilar, M. A.; Socolovsky, M.
2
2002
Universal covering group of \(U(n)\) and projective representations. Zbl 0963.22011
Aguilar, M. A.; Socolovsky, M.
2
2000
Topology of the symmetry group of the standard model. Zbl 0966.81029
Aguilar, M. A.; Socolovsky, M.
2
1999
Quasifibrations and Bott periodicity. Zbl 0937.55011
Aguilar, M. A.; Prieto, Carlos
2
1999
The transfer for ramified covering \(G\)-maps. Zbl 1239.55005
Aguilar, Marcelo A.; Prieto, Carlos
1
2010
Erratum to “Equivariant homotopical homology with coefficients in a Mackey functor” [Topology Appl. 154 (15) (2007) 2826-2848]. Zbl 1161.55300
Aguilar, Marcelo A.; Prieto, Carlos
1
2009
Simplicial ramified covering maps. Zbl 1166.55007
Aguilar, Marcelo A.; Prieto, Carlos
1
2008
Characteristic classes and transversality. Zbl 1119.55007
Aguilar, Marcelo A.; Cisneros-Molina, José Luis; Frías-Armenta, Martín Eduardo
1
2007
Naturalness of the space of states in quantum mechanics. Zbl 0884.58006
Aguilar, M. A.; Socolovsky, M.
1
1997
On maps cobordant to embeddings. Zbl 0653.57020
Aguilar, M. A.; Pastor, G.
1
1986
The transfer for ramified covering \(G\)-maps. Zbl 1239.55005
Aguilar, Marcelo A.; Prieto, Carlos
1
2010
Erratum to “Equivariant homotopical homology with coefficients in a Mackey functor” [Topology Appl. 154 (15) (2007) 2826-2848]. Zbl 1161.55300
Aguilar, Marcelo A.; Prieto, Carlos
1
2009
Topological groups and Mackey functors. Zbl 1206.55009
Aguilar, Marcelo A.; Prieto, Carlos
2
2008
Topological Abelian groups and equivariant homology. Zbl 1158.55008
Aguilar, Marcelo A.; Prieto, Carlos
2
2008
Simplicial ramified covering maps. Zbl 1166.55007
Aguilar, Marcelo A.; Prieto, Carlos
1
2008
Equivariant homotopical homology with coefficients in a Mackey functor. Zbl 1130.55004
Aguilar, Marcelo A.; Prieto, Carlos
3
2007
Characteristic classes and transversality. Zbl 1119.55007
Aguilar, Marcelo A.; Cisneros-Molina, José Luis; Frías-Armenta, Martín Eduardo
1
2007
Transfers for ramified covering maps in homology and cohomology. Zbl 1117.55012
Aguilar, Marcelo A.; Prieto, Carlos
4
2006
A classification of cohomology transfers for ramified covering maps. Zbl 1098.55010
Aguilar, Marcelo A.; Prieto, Carlos
4
2006
Algebraic topology from a homotopical viewpoint. Zbl 1006.55001
Aguilar, Marcelo; Gitler, Samuel; Prieto, Carlos
26
2002
Aharonov–Bohm effect, flat connections, and Green’s theorem. Zbl 1001.81031
Aguilar, M. A.; Socolovsky, M.
2
2002
Universal covering group of \(U(n)\) and projective representations. Zbl 0963.22011
Aguilar, M. A.; Socolovsky, M.
2
2000
Topology of the symmetry group of the standard model. Zbl 0966.81029
Aguilar, M. A.; Socolovsky, M.
2
1999
Quasifibrations and Bott periodicity. Zbl 0937.55011
Aguilar, M. A.; Prieto, Carlos
2
1999
Indices of vector fields and topological invariants of real analytic singularities. Zbl 0907.57021
Aguilar, M. A.; Seade, J. A.; Verjovsky, A.
6
1998
Naturalness of the space of states in quantum mechanics. Zbl 0884.58006
Aguilar, M. A.; Socolovsky, M.
1
1997
Collocation methods for second-order Volterra integro-differential equations. Zbl 0651.65098
Aguilar, M.; Brunner, Hermann
14
1988
On maps cobordant to embeddings. Zbl 0653.57020
Aguilar, M. A.; Pastor, G.
1
1986
all top 5

Cited by 91 Authors

7 Aguilar, Marcelo A.
6 Prieto, Carlos Tejero
3 Cisneros-Molina, José Luis
3 Dehghan Takht Fooladi, Mehdi
3 Fakhar-Izadi, Farhad
2 Aguirre-Hernández, Baltazar
2 Brunner, Hermann
2 Dutertre, Nicolas
2 Frías-Armenta, Martín Eduardo
2 Li, Shuangshuang
2 Pittaluga, Giovanna
2 Sacripante, Laura
2 Seade, Jose Antonio
2 Socolovsky, Miguel
2 Wang, Lina
2 Yi, Lijun
1 Abdelkawy, Mohamed A.
1 Alldridge, Alexander
1 Amin, Ahmed Z. M.
1 Aounallah, Houcine
1 Araújo, Manuel
1 Arciniega-Nevárez, José Antonio
1 Balchin, Scott
1 Bandklayder, Lauren
1 Bardet, Ivan
1 Beaudry, Agnès
1 Behrens, Mark Joseph
1 Bhrawy, Ali Hassan
1 Blagojević, Pavle V. M.
1 Boote, Yumi
1 Boumali, Abdelmalek
1 Brazas, Jeremy
1 Campbell, Jonathan Alfred
1 Candeal, Juan Carlos
1 Challapa, Lizandro Sanchez
1 Collins, Benoît
1 Corichi, Alejandro
1 Costarelli, Danilo
1 Cravero, Isabella
1 de Góes Grulha, Nivaldo jun.
1 Dimitrijević Blagojević, Aleksandra S.
1 Donald, Andrew
1 Dranishnikov, Alexander Nikolaevich
1 Dydak, Jerzy
1 Dzedzej, Zdzisław
1 First, Uriya A.
1 Oliveira, André G.
1 García-Prada, Oscar
1 Gęba, Kazimierz
1 Gironella, Fabio
1 Gogić, Ilja
1 González-Álvaro, David
1 Granja, Gustavo
1 Hilgert, Joachim
1 Hofmann, Ralf
1 Hu, Hanzhang
1 Huang, Fenglin
1 Huerfano, Ruth Stella
1 Induráin, Esteban
1 La Torre, Davide
1 Lárusson, Finnur
1 Lopes, António M.
1 López Osorio, María Alicía
1 López-Renteria, Jorge-Antonio
1 Machado, José António Tenreiro
1 Marquis, Jean-Pierre
1 McCleary, John
1 Mehta, Ghanshyam Bhagvandas
1 Menet, Grégoire
1 Muro, Fernando
1 Nemati Saray, Behzad
1 Ōshima, Hideaki
1 Owens, Brendan
1 Popovici, Nicolae
1 Ray, Nigel
1 Sapra, Gunjan
1 Shi, Xiulian
1 Smirnov, Gleb E.
1 Spigler, Renato
1 Starostka, Maciej
1 Szűcs, András
1 Tang, Xiaojun
1 Terpai, Tamás
1 Torres, Rafael
1 Tradler, Thomas
1 Uss, Woiciech
1 Verduzco, Fernando
1 Williams, Ben
1 Wilson, Scott O.
1 Wurzbacher, Tilmann
1 Zeinalian, Mahmoud
all top 5

Cited in 43 Serials

8 Topology and its Applications
3 Transactions of the American Mathematical Society
3 Journal of Homotopy and Related Structures
2 Computers & Mathematics with Applications
2 International Journal of Mathematics and Mathematical Sciences
2 Journal of Computational and Applied Mathematics
2 Applied Numerical Mathematics
2 Numerical Algorithms
2 Boletín de la Sociedad Matemática Mexicana. Third Series
2 Algebraic & Geometric Topology
2 Journal of Fixed Point Theory and Applications
1 International Journal of Modern Physics A
1 Communications in Algebra
1 General Relativity and Gravitation
1 International Journal of Theoretical Physics
1 Journal of Mathematical Analysis and Applications
1 Advances in Mathematics
1 Applied Mathematics and Computation
1 Computing
1 Geometriae Dedicata
1 Glasgow Mathematical Journal
1 Journal of Mathematical Economics
1 Journal of Pure and Applied Algebra
1 Proceedings of the American Mathematical Society
1 Synthese
1 Operations Research Letters
1 Acta Mathematica Hungarica
1 Forum Mathematicum
1 Journal of Integral Equations and Applications
1 Journal de Mathématiques Pures et Appliquées. Neuvième Série
1 Bulletin of the American Mathematical Society. New Series
1 Computational and Applied Mathematics
1 Advances in Applied Clifford Algebras
1 Documenta Mathematica
1 Mathematical Journal of Ibaraki University
1 Journal of Dynamical and Control Systems
1 Annales Henri Poincaré
1 International Journal of Nonlinear Sciences and Numerical Simulation
1 Journal of the Institute of Mathematics of Jussieu
1 Advances in High Energy Physics
1 Journal of \(K\)-Theory
1 Journal of Singularities
1 East Asian Journal on Applied Mathematics

Citations by Year